# SDR DALA2025032602224

- Difficulty date: February 20, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 59,493 hours, 42,660 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Not Reported
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

-AD- DAMAGE TOLERANCE EVALUATION, ER/A 622334-14 SECT II WITH AMOC TO AD 2024-21-01. DTA MONITOR INSPECTION REQUIRES DTA / AMOC APPROVAL BEFORE THE 1ST OF 30 DAYS OR 177 CYCLES. CONTACT MSP LIAISON ENGINEERING. DISCONTINUE REVENUE SERVICE ON OR BEFORE 30 DAYS OR 177 CYCLES PENDING A DAMAGE TOLERANCE AND FATIGUE REVIEW WITH AMOC. ASSOCIATED AA 5720-01103 ADDED FOR AC 9544. ASSOCIATED ER/A 00-622334 ADDED FOR AC 9544. **REDEFERRED LOG TO QC, ESTAB MON INSP** 10-0557-8-9588 COMPLIED WITH ER/A 622334-14AD REV A. REFER TO LOG #0872418 FOR ER/A 622334-14AD REV A REPETITIVE INSPECTIONS. CLOSED LOG AND REMOVED MONITOR INSPECTION. (LP #0822756)
